Многообразия про- p -групп матриц второго порядка

А.Н. Зубков

Algebra i Logika (1990)

  • Volume: 29, Issue: 4, page 430-430
  • ISSN: 0373-9252

How to cite


Зубков, А.Н.. "Многообразия про-$p$-групп матриц второго порядка." Algebra i Logika 29.4 (1990): 430-430. <http://eudml.org/doc/187529>.

author = {Зубков, А.Н.},
journal = {Algebra i Logika},
keywords = {variety of pro-$p$-groups; generic matrices; nilpotent pro-$p$-groups},
language = {rus},
number = {4},
pages = {430-430},
publisher = {Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki},
title = {Многообразия про-$p$-групп матриц второго порядка},
url = {http://eudml.org/doc/187529},
volume = {29},
year = {1990},

AU - Зубков, А.Н.
TI - Многообразия про-$p$-групп матриц второго порядка
JO - Algebra i Logika
PY - 1990
PB - Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki
VL - 29
IS - 4
SP - 430
EP - 430
LA - rus
KW - variety of pro-$p$-groups; generic matrices; nilpotent pro-$p$-groups
UR - http://eudml.org/doc/187529
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.